# SDR SWIA202164328

- Difficulty date: December 16, 2021
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 45,649 hours, 38,796 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE SEAT TRACK AT RBL9 FROM APPROX FS409.00+96 TO FS 409.00+128 HAS MULTIPLE LOCATIONS OF CORROSION. (MARKED)    (C CHECK RO 02-12-2022)    INSTALLED NEW SEAT TRACK AT RBL9 FROM APPROX FS. 409+96 - FS. 409+128 USING NEW HARDWARE. REF. CRJ 200 AMM 53-01-11-400-802 TORQUE TOOL : TUC5657 DUE: 30-JUN-22 SEE CONTINUATION CARD FOR DETAILS
